MathSciNet Relay Station
MathSciNet bibliographic data
MR594626 (82g:46037) 46B20
Hansen, Allan B.; Lima, Ȧsvald The structure of finite-dimensional Banach spaces with the $3.2.$ intersection property. Acta Math. 146 (1981), no. 1-2, 1–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement